# SDR SWAA2014012024266

- Difficulty date: January 16, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N365SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26576
- Aircraft time: 67,712 hours, 56,555 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654456114
- Part serial: 1083
- Condition: Faulty
- Location: Nr 3 Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DECLARED EMERGENCY LOST HYD SYSTEM A  AT APPROXIMATELY 2000 FT AGL.  LOW PRESS HYD ENG A ILLUMINATED & THEN A SYSTEM HYD, QUANTITY WENT TO ZERO.  R & R NR 3 FLIGHT SPOILER ACTUATOR IAW MM.
